# SDR FDEA200901190235

- Difficulty date: January 19, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 53,691 hours, 12,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BASE STATION 1114 TO STATION 1119 X = -8.5 FOUND CORROSION.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AS PER SRM 53-70-00 FIGURE 1 VOLUME I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
